Daigneault Aubert. Freedom in polyadic algebras and two theorems of Beth and Craig. The Michigan mathematical journal, vol. 11 , pp. 129–135.Daigneault Aubert. On automorphisms of polyadic algebras. Transactions of the American Mathematical Society, vol. 112 , pp. 84–130 [Book Review]

Journal of Symbolic Logic 36 (2):337-338 (1971)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270300
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,645
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Operations in Polyadic Algebras.Aubert Daigneault - 1973 - Journal of Symbolic Logic 38 (2):337-338.
Tensor Products of Polyadic Algebras.Aubert Daigneault - 1963 - Journal of Symbolic Logic 28 (3):177-200.
Daigneault Aubert. Tensor Products of Polyadic Algebras.D. Ponasse - 1971 - Journal of Symbolic Logic 36 (4):683.
Completeness of the Infinitary Polyadic Axiomatization.Isidore Fleischer - 1993 - Mathematical Logic Quarterly 39 (1):197-200.
Representation Theory for Polyadic Algebras.A. Daigneault & D. Monk - 1964 - Journal of Symbolic Logic 29 (3):148-148.

Analytics

Added to PP index
2016-06-30

Total views
14 ( #518,971 of 2,326,143 )

Recent downloads (6 months)
4 ( #422,524 of 2,326,143 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature